# SDR AALA202402151112

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 43,657 hours, 18,246 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 1 MAIN WHEEL AXLE BETWEEN THE AXLE AND THE INNER CYLINDER HAS SEVERAL CRACKS.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
